Do Isagenix Shakes Cause Headaches ?
Are not sure whether to buy or not Isagenix? Do you fear there might be some negative consequences? Really, these and more questions might arise, however, let’s find the answers to them from the reliable sources.
What is Isagenix?
Isagenix is a meal replacement shake, which differs from the other kinds of the similar products on the market because it contains the whole nutritional profile. For example, regular Isagenix shake is a mix of the complete milk-derived protein, whey protein, moderate number of carbs, 23 vitamins, and minerals, which include B-complex vitamins, vitamin D, calcium, vitamin C and vitamin A. However, Isagenix shakes are different due to the fact that each of them has a different goal. For example, there are regular shakes and shakes for athletes.
What are the side effects of Isagenix?
1. Nervousness & Shaking
Some Isagenix clients claim that they experienced shaking and nervousness. The doctors report that, perhaps, that might be because they began to consume fewer calories. Also, it was figured out that those, who ate snacks accompanied with drinking shakes, felt normal. Consequently, the doctors recommend having a snack, if the user has such symptoms.
There are such herbal ingredients in Isagenix products as peppermint, Suma root, berry extracts, and B vitamins. However, still, the users might experience some tiredness because of the reduction in calorie intake.
Constipation is such a side effect of Isagenix, which appears due to the presence of Calcium. Actually, this mineral is responsible for strengthening teeth and bones. The stools can become more difficult to pass out, but the experts recommend to eat more salads to get rid of this side effect.
This is one of the most spread side effects of Isagenix, which might vary from slight pain to a migraine. However, the Isagenix designers claim that these symptoms appear when the user is adjusting to the diet plan, and when this process is finished, the side effect vanishes. Drinking pure water and green teas can be also a solution to the problem. Besides, it is recommended to stop using pharmaceutical pain medication, if you have headaches after Isagenix.
This side effect appears because the body needs some food to survive. In other cases, dizziness is a result of the process of adjustment of the body to the Isagenix products. The experts offer to avoid fast movements such as standing up suddenly.
Only the tiny minority experience these symptoms, which are the result of the reduction of the calorie intake. In fact, if the shake is combined with other meal replacement ones, the symptom disappears.
To sum up, please note that Isagenix is not a medication and it is better to consult with your doctor before you begin to use it. Enjoy your diet time and have a great day!